# SDR CNMA20090052

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON FLOORBEAM AT STA 859 X-72.  REMOVED CORROSION IAW SRM 51-21-01, ERV 94, VOL II OUT OF LIMITS.  REPLACED PN ADD 7160-2 IAW SRM 51-35-01, VOL II, REV 94, STEP 1 (REF DWG ADD 7163).
